# SDR CALA0300603

- Difficulty date: October 18, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 56,195 hours, 25,614 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION AROUND FASTENERS AT DOOR THRESHOLD WEB. REMOVED AND REPLACED WEB IAW SRM 51-40-02.
